# SDR FDEA201007132506

- Difficulty date: July 13, 2010
- Submitted: July 14, 2010
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 85,132 hours, 31,345 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support
- Part number: 313N500416
- Condition: Cracked
- Location: Nacelle Skin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR2 PYLON UPPER RT SIDE PANEL SUPPORT STRUCTURE VERTICAL BRACKET FOUND  CRACKED AT PP STN 185.  R & R IAW SRM 51-40-02, REV 100.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100.
